Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High levels of uric acid, liver blood enzyme and bad cholesterol, taking Godex DS and cenovis fish oil. Any complications with medicines?

Good day sir. I have high level of uric acid and high levels of liver blood enzyme results for both the SGOT and SGPT . I am taking Godex ds(once a day) and Cenovis fish oil (once a day). Do these medicines have no complication on each other? Sir, I have also a high of level of bad cholesterol on my blood that s why I take Cenovis fish oil.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM.
See important here is to see the cause of rise in liver enzymes.
If you consume alcohol , it can be because of that.
If you don't it is very important to rule out other causes like Hepatitis B and C.
Get following:
1. Viral Markers.
2. Ultrasound abdomen.

You can take that medicibe .
Treatment of Uric Acid would depend upon the cause and level.
Review with reports.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor